On the rainbow neighbourhood number of set-graphs

Johan Kok, Sudev Naduvath

Abstract


In this paper, we present results for the rainbow neighbourhood numbers of set-graphs. It is also shown that set-graphs are perfect graphs. The intuitive colouring dilemma in respect of the rainbow neighbourhood convention is clarified as well. Finally, the new notion of the maximax independence, maximum proper colouring of a graph and a new graph parameter called the i-max number of G are introduced as a new research direction.

Full Text: PDF

Published: 2020-01-08

How to Cite this Article:

Johan Kok, Sudev Naduvath, On the rainbow neighbourhood number of set-graphs, J. Math. Comput. Sci., 10 (2020), 394-402

Copyright © 2020 Johan Kok, Sudev Naduvath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS